MAUDE Adverse Event Report: NATUS NEUROLOGY, INCORPORATED NATUS GOLD CUP ELECTRODES

NATUS NEUROLOGY, INCORPORATED NATUS GOLD CUP ELECTRODES
Model Number 019-477500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 06/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Registered internally as complaint (b)(4), for further investigation by manufacturer.The attending physician indicated that patients were sent home with a balm called flamigel the complaint came to natus (b)(4) as a result of another natus sister facility complaint.The customer completed a questionnaire stating they were seeing skin irritation after eeg monitoring.The customer added (b)(4) part 019477500 to the questionnaire response.We have reached out to the customer on three additional occasions to ask for information and have not received a response.The customer is located in the netherlands.The customer did indicate in the original questionnaire that certain glues and removers were used on the patients, but did not indicate what was being used between the electrode and skin as a conductive, which often impacts skin irritation.
 
Event or Problem Description
Electrode size wounds are sometimes found after removing eeg-monitoring electrodes.

Brand Name
NATUS GOLD CUP ELECTRODES
Common Device Name
NATUS GOLD CUP ELECTRODES
Manufacturer (Section D)
NATUS NEUROLOGY, INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key6638525
Report Number3010611950-2017-00001
Device Sequence Number613996
Product Code GXY
UDI-Device Identifier00382830039956
UDI-Public00382830039956
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K072016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number019-477500
Device Catalogue Number019-477500
Device Lot Number027826
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;